# SDR EE4Y201202010002

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- Engine: Iae V2524A5
- Engine time: 22,546 hours, 10,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON UPPER SECTION AT RIB NR 7 INBD SIDE CHANNEL CRACKED.  REPAIRED IAW SRM 54-52-12, FIG 208.
